# SDR AALA202511042488

- Difficulty date: October 28, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N914UY
- Make and model: Airbus A321-231
- Aircraft serial: 6337
- Aircraft time: 34,733 hours, 14,165 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665513
- Part serial: M21110
- Condition: Faulted
- Location: Zone 800
- Part time: 11,198 hours, 4,946 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT CABIN PANEL INDICATES AN ORANGE CAUTION MESSAGE TO CHECK THE 4L DOOR SLIDE PRESSURE.  MAINTENANCE REPLACED THE L4 DOOR ESCAPE SLIDE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER TASK CARD 26L00025010.
